# SDR SCNA97024

- Difficulty date: February 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N572SC
- Make and model: Doug DC-10-10
- Aircraft serial: 46977
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: EMSE299
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT CABIN EMERGENCY LIGHT BATTERY POWER SUPPLY FAILED EMERGENCY LIGHT TEST.  REMOVED AND REPLACED BATTERY PACK AND OPS CHECKED GOOD IN ACCORDANCE WITH 33-51-01.
